# SDR 95ZZZX750

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3022C
- Make and model: Slnsby T67M260
- Aircraft serial: 2129
- System (JASC): 2720 · Rudder Control System
- Part: Support Bracket
- Part number: T67M45245
- Condition: Screws Loose
- Location: Rudder Bar
- Part time: 295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BAR SUPPORT BRACKETS ARE HELD ON BY SCREWS AND ARE COMING LOOSE.  THERE ARE NO LOCKWASHERS INSTALLED.  REOCMMEND INSTALLING LOCKWASHERS UNDER HEAD OF SCREW TO PREVENT SCREW FROM COMING LOOSE.
